Solutions with isolated singularities for partial differential equations with constant coefficients
Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 15 (1966), pp. 262-278
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MMO_1966_15_a6,
author = {V. V. Gru\v{s}in},
title = {Solutions with isolated singularities for partial differential equations with constant coefficients},
journal = {Trudy Moskovskogo matemati\v{c}eskogo ob\^{s}estva},
pages = {262--278},
year = {1966},
volume = {15},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MMO_1966_15_a6/}
}
TY - JOUR AU - V. V. Grušin TI - Solutions with isolated singularities for partial differential equations with constant coefficients JO - Trudy Moskovskogo matematičeskogo obŝestva PY - 1966 SP - 262 EP - 278 VL - 15 UR - http://geodesic.mathdoc.fr/item/MMO_1966_15_a6/ LA - ru ID - MMO_1966_15_a6 ER -
V. V. Grušin. Solutions with isolated singularities for partial differential equations with constant coefficients. Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 15 (1966), pp. 262-278. http://geodesic.mathdoc.fr/item/MMO_1966_15_a6/